CureZone   Log On   Join
Re: Dangerous ASAP? Over 11 times pure liquid diarrhea that is yellowish in a day
 
SilverFox Views: 1,621
Published: 6 years ago
 
This is a reply to # 2,259,344

Re: Dangerous ASAP? Over 11 times pure liquid diarrhea that is yellowish in a day


Hello Wsx,

Nausea, vomiting, and diarrhea are classic signs of chemical poisoning.

It is not as "easy" as saying Miracle-Mineral-Supplement caused it, but there is no doubt that it is contributing to your ill condition.

A continual loss of fluids leads to dehydration and that is a very serious condition. Your best course of action is to stop everything and look up a diet that is used to reverse dehydration. I am thinking drinking broth and lots of water and paying attention to your electrolytes.

Once you have your body stabilized, gain a few pounds back, and have improvement in your base line health you can then start exploring how you can make your health better.

Right now you are in crisis and Miracle-Mineral-Supplement isn't helping. Stop taking it and stabilize. Then you can take another look at it later.

Tom
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.625 sec, (1)